# SDR SWIA202265077

- Difficulty date: January 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH HORIZONTAL STAB/ELEVATOR #3 HINGE HAS CORRODED BUSHING    (C-CHECK RO 3/14/2022)    REMOVED AND INSTALLED NEW BUSHING ON RH H-STAB/ELEVATOR #3 HINGE. REF - CRJ 200 AMM 27-34-01-400-801. / BUSHING P/N NAS43HT3-21
